# SDR DALA2022070404617

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,905 hours, 16,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR SLIDE LIGHT INOP, CORRECTIVE ACTION: REPLACED 1 RT DOOR SLIDE LIGHT. OP'S CK'S GOOD. (9259783)
